MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL MEDIUM NECK SLEEVE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL MEDIUM NECK SLEEVE; HIP COMPONENT
Model Number 38NS0000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the device failed due to metal debris corrosion and resultant metal ions, due to the metal on metal design between the articulating surfaces, causing continuing and otherwise irreversible physical injury to the patient.
 
Additional Manufacturer Narrative
Please void this report.Upon investigation it was found not alleged deficiency against this component.The components related to the complaint were captured under reports 3010536692-2019-01030 and 3010536692-2019-0103.

Brand Name
CONSERVE® TOTAL MEDIUM NECK SLEEVE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9708417
Report Number3010536692-2020-00113
Device Sequence Number19678335
Product Code LZO
UDI-Device IdentifierM68438NS00001
UDI-PublicM68438NS00001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38NS0000
Device Catalogue Number38NS0000
Device Lot Number1634564
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/07/2019
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date02/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;